Alert archive / Colorado / Flash Flood Warnings in 2013

Flash Flood Warning 12, NWS Denver/Boulder, CO

July 25, 2013Larimer County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jul 25, 2013, 2:57 PM MDT for Larimer County, Colorado. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2013, 2:57 PM MDT (20:57 UTC)
Expired
Jul 25, 2013, 5:00 PM MDT
In force
2 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Larimer County, CO

The radar

The Cheyenne radar (KCYS), 65 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 3:25 PM MDTFLASH FLOOD2 Ene Poudre Park, COEASTBOUND LANE OF COLORADO HIGHWAY 14 CLOSED DUE TO A MUDSLIDE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 72 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
72 J/kg
Mixed-layer CIN
-232 J/kg
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

592 
WGUS55 KBOU 252057
FFWBOU
COC069-252300-
/O.NEW.KBOU.FF.W.0012.130725T2057Z-130725T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
257 PM MDT THU JUL 25 2013

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HIGH PARK AND HEWLETT BURN AREAS IN CENTRAL LARIMER COUNTY IN 
  NORTH CENTRAL COLORADO...

* UNTIL 500 PM MDT

* AT 255 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA.  FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

  EXCESSIVE RAINFALL OVER THE BURN SCAR WILL RESULT IN DEBRIS FLOW.  
  THE DEBRIS FLOW CAN CONSIST OF ROCK...MUD...VEGETATION AND OTHER 
  LOOSE MATERIALS. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  POUDRE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4076 10524 4058 10518 4057 10531 4075 10534

$$

KRIEDERMAN
3 follow-up statements
091 
WGUS75 KBOU 252120
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
320 PM MDT THU JUL 25 2013

COC069-252300-
/O.CON.KBOU.FF.W.0012.000000T0000Z-130725T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER CO-
320 PM MDT THU JUL 25 2013

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR 
THE HEWLETT AND EASTERN HIGH PARK BURN AREAS IN CENTRAL 
LARIMER COUNTY...

AT 317 PM MDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. UP TO ONE 
INCH OF RAIN HAS ALREADY FALLEN...MOSTLY OVER THE HEWLETT BURN AREA 
AND THE FAR NORTHEAST SECTION OF THE HIGH PARK BURN AREA...NEAR AND 
EAST OF POUDRE PARK. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

EXCESSIVE RAINFALL OVER THE BURN SCAR WILL RESULT IN DEBRIS FLOW. 
THE DEBRIS FLOW CAN CONSIST OF ROCK...MUD...VEGETATION AND OTHER 
LOOSE MATERIALS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
POUDRE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF CREEKS...STREAMS...ROADS
AND CULVERTS IN THE HIGH PARK BURN AREA. SOME AREAS AFFECTED INCLUDE
RIST CANYON...BUCKHORN CREEK...REDSTONE CANYON...STOVE PRAIRIE...AND
GULCHES DRAINING INTO THE POUDRE CANYON ALONG HIGHWAY 14.  ROCK
SLIDES OR DEBRIS FLOWS CAN ALSO BE EXPECTED ACROSS ROADS IN THE BURN
AREA.

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4076 10524 4058 10518 4057 10531 4075 10534

$$

KRIEDERMAN
044 
WGUS75 KBOU 252229
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
429 PM MDT THU JUL 25 2013

COC069-252300-
/O.CON.KBOU.FF.W.0012.000000T0000Z-130725T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER CO-
429 PM MDT THU JUL 25 2013

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR
CENTRAL LARIMER COUNTY...

AT 424 PM MDT...LOCAL LAW ENFORCEMENT REPORTED MUD SLIDES FROM FLASH 
FLOODING ALONG STATE HIGHWAY 14 NEAR MILE MARKER 115.

RAINFALL IS NOW DIMINISHING WITH ANOTHER AREA OF MODERATE RAIN 
MOVING IN FROM THE NORTHWEST IN ABOUT 20 MINUTES. THIS RAIN IS 
EXPECTED TO BE LIGHTER...HOWEVER NOT MUCH RAIN IS NEEDED TO PRODUCE 
MORE PROBLEMS WITH ALREADY SATURATED SOILS FROM THE NEAR INCH OF 
RAIN EARLIER.

EXCESSIVE RAINFALL OVER THE WARNING AREA CAN CAUSE MUD SLIDES NEAR 
STEEP TERRAIN. THE MUD SLIDE CAN CONSIST OF ROCK...MUD...VEGETATION 
AND OTHER LOOSE MATERIALS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
POUDRE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF CREEKS...STREAMS...ROADS
AND CULVERTS IN THE HIGH PARK BURN AREA. SOME AREAS AFFECTED INCLUDE
RIST CANYON...BUCKHORN CREEK...REDSTONE CANYON...STOVE PRAIRIE...AND
GULCHES DRAINING INTO THE POUDRE CANYON ALONG HIGHWAY 14.  ROCK
SLIDES OR DEBRIS FLOWS CAN ALSO BE EXPECTED ACROSS ROADS IN THE BURN
AREA.

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4076 10524 4058 10518 4057 10531 4075 10534

$$

KRIEDERMAN
147 
WGUS75 KBOU 252246
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
446 PM MDT THU JUL 25 2013

COC069-252253-
/O.CAN.KBOU.FF.W.0012.000000T0000Z-130725T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER CO-
446 PM MDT THU JUL 25 2013

...THE FLASH FLOOD WARNING FOR THE HEWLETT AND EASTERN HIGH 
PARK BURN AREAS IN CENTRAL LARIMER COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

HOWEVER...ADDITIONAL RAIN AND STORMS ARE POSSIBLE THIS EVENING...AND 
ANY ADDITIONAL RAIN COULD PRODUCE PROBLEMS WITH SATURATED SOILS. 

LAT...LON 4076 10524 4058 10518 4057 10531 4075 10534

$$

KRIEDERMAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 9:44 AM MDT, 5 hours 13 minutes earlier.

Area forecast discussion, Jul 25, 9:44 AM MDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
944 AM MDT THU JUL 25 2013

.UPDATE...COMPLICATED WEATHER PATTERN TODAY WILL LEAD TO A LOW
CONFIDENCE FORECAST. A WAVE MOVING ACROSS EASTERN COLORADO AT THIS
TIME IS BRINGING RAIN SHOWERS AND CLOUDS TO NORTHEAST COLORADO. THIS
HAS SLOWED WARMING. A COLD FRONT WILL ENTER NORTHERN COLORADO SOON.
WINDS IN SOUTHERN WYOMING BEHIND THE FRONT ARE GUSTING TO 30 MPH
BEHIND THE FRONT. THIS WILL PUSH THROUGH THE AREA DURING THE LATE
MORNING AND EARLY AFTERNOON HOURS. A SECOND WAVE OVER WYOMING AND
UTAH WILL PROGRESS EASTWARD TODAY AND TRIGGER SHOWERS AND STORMS
OVER THE HIGHER TERRAIN.

TEMPERATURES AT 700MB HAVE DECREASED. THE 12Z SOUNDING INDICATED A
CONVECTIVE TEMPERATURE OF 82 DEGREES. BIGGEST QUESTION IS...WILL THE
URBAN CORRIDOR AND EASTERN PLAINS BE TOO CAPPED FOR CONVECTION.
THE COOLER AIR SLIDING SOUTH MAY KEEP THE AREA FROM REACHING ITS
CONVECTIVE TEMPERATURE. HOWEVER THE FRONT MAY PRODUCE ENOUGH LIFT
TO TRIGGER CONVECTION. NOT SURE HOW THIS WILL PAN OUT AND WILL
KEEP SCATTERED POPS IN THE FORECAST. WILL LOWER TEMPERATURES A FEW
DEGREES BECAUSE OF THE CLOUD COVER AND COLD FRONT APPROACHING FROM
THE NORTH.

&&

.AVIATION...WINDS WILL BECOME NORTHERLY AS A COLD FRONT PUSHES
THROUGH THE AREA AROUND 18Z. WILL BE ANOTHER CHANCE FOR
THUNDERSTORMS THIS AFTERNOON AND EVENING. AN UPPER LEVEL SYSTEM
WILL MOVE OVER THE MOIST AIRMASS IN PLACE AND TRIGGER SCATTERED
THUNDERSTORMS. GUSTY OUTFLOW WINDS AND HEAVY RAIN WILL BE THE
BIGGEST CONCERNS. CHANCE FOR STORMS WILL END DURING THE EARLY
EVENING HOURS...BY 03Z. WINDS WILL SETTLE SOUTHERLY AROUND
MIDNIGHT.

&&

.PREV DISCUSSION... /ISSUED 335 AM MDT THU JUL 25 2013/

SHORT TERM...A DISTURBANCE IS CURRENTLY OVER THE MTNS EARLY THIS
MORNING AND SHOULD EXIT NERN COLORADO BY LATE MORNING. AS THIS
FEATURE MOVES ACROSS THERE WILL BE A FEW SHOWERS AND POSSIBLY A
TSTM THRU THE MORNING HOURS.

FOR THIS AFTN QUITE A BIT OF SUBTROPICAL MOISTURE WILL REMAIN OVER
THE AREA WITH PRECIPITABLE WATER VALUES AROUND AN INCH. WOULD
EXPECT TSTMS TO REDEVELOP OVER THE HIGHER TERRAIN BY EARLY AFTN.
MEANWHILE OVER NERN CO A COOL FNT WILL BE NR THE WYOMING BORDER
AROUND 18Z AND THEN MOVE ACROSS THE PLAINS THRU THE AFTN. NOT SURE
HOW THINGS ARE GOING TO EVOLVE WITH THIS FNT AS FAR AS TSTM
DEVELOPMENT GOES OVER THE PLAINS. ITS POSSIBLY ACTIVITY COULD END
UP FOCUSING CLOSER TO THE FOOTHILLS AND OVER THE PALMER DIVIDE
WITH LIMITED ACTIVITY OVER THE PLAINS THRU THE AFTN. SHORT RANGE
MODELS ARE NOT MUCH HELP AS FAR AS DEFINING BEST AREAS FOR TSTMS
SO WILL JUST KEEP POPS IN THE CHC CATEGORY. OVERALL INSTABILITY
DOES NOT LOOK AS UNSTABLE AS WED WITH THE MID LVL FLOW SOMEWHAT
WEAKER SO SVR THREAT LOOKS LOW. STORMS WILL BE SLOWER MOVING WHICH
COULD LEAD TO HEAVY RAINFALL IN SOME AREAS. AS FAR AS TEMPS WILL
KEEP HIGHS MAINLY IN THE LOWER TO MID 80S OVER NERN CO.

FOR TONIGHT WITH THE FLOW OF SUBTROPICAL MOISTURE CONTINUING IN
THE MTNS SHOWERS AND A FEW STORMS COULD LINGER OVERNIGHT SO WILL
KEEP IN SOME LOW POPS. OVER NERN CO IT APPEARS TSTM ACTIVITY
SHOULD GRADUALLY END IN THE EARLY EVENING HOURS.

LONG TERM...THE NEXT WEEK CONTINUES TO LOOK ACTIVE AND WET ACROSS
THE FORECAST AREA. AN ELONGATED UPPER LEVEL HIGH PRESSURE RIDGE
WILL EXTEND ACROSS THE SOUTHERN TIER OF THE COUNTRY WITH MONSOONAL
MOISTURE ADVECTING ACROSS ARIZONA AND NEW MEXICO INTO UTAH AND
COLORADO. DAILY PRECIPITATION DISTRIBUTIONS ARE GOING TO DEPEND ON
MESOSCALE FEATURES LIKE STRENGTH OF UPSLOPE FLOW AND THE PRESENCE
OF A DENVER CYCLONE...AS WELL AS THE LOCATION OF PASSING WEAK
UPPER LEVEL JET STREAMS. THE LATEST RUN OF THE ECMWF POINTS TOWARD
SUNDAY AFTERNOON BEING A PARTICULARLY ACTIVE DAY WITH DECENT
SOUTHEASTERLY LOW LEVEL FLOW ACROSS EASTERN COLORADO AND WEAK
WESTERLY FLOW ALOFT. THE FEED OF SUB-TROPICAL MOISTURE LOOKS LIKE
IT WILL REMAIN IN PLACE THROUGH AT LEAST NEXT TUESDAY...SO THE
FORECAST WILL CONTINUE TO MENTION THE CHANCE OF THUNDERSTORMS EACH
DAY. ALONG WITH THE PERSISTENT CHANCES OF PRECIPITATION...
TEMPERATURES WILL REMAIN SLIGHTLY COOLER THAN NORMAL BUT STILL
WARM ENOUGH TO PRODUCE THE INSTABILITY NECESSARY FOR DAILY
CONVECTION TO DEVELOP. PERIODS OF NOCTURNAL SHOWERS CAN ALSO NOT
BE RULED OUT LIKE WE ARE SEEING THIS MORNING.

AVIATION...MAY SEE A FEW -SHRA THIS MORNING AS DISTURBANCE MOVES
ACROSS BUT CEILINGS SHOULD STAY ABV 8000 FT. DO NOT HAVE A GOOD
FEEL FOR WINDS THIS MORNING HOWEVER WILL KEEP WINDS LIGHT NWLY
THRU MID MORNING AND THEN HAVE THEM BECOME MORE NNE BY EARLY AFTN
AS A FNT MOVES ACROSS. THE LATEST HRRR AND RAP INDICATES THERE
WOULD A CHC OF TSTMS IN THE 21Z-00Z TIME PERIOD SO WILL PUT IN A
PROP GROUP FOR -TSRA. FOR THIS EVENING TSTM THREAT SHOULD END BY
01Z WITH WINDS BECOMING DRAINAGE BY MIDNIGHT.

HYDROLOGY...THERE WILL BE SCATTERED THUNDERSTORMS THIS AFTERNOON
WITH SOME LOCALLY HEAVY RAIN POSSIBLE. THE STRONGER STORMS COULD
PRODUCE RAINFALL AMOUNTS UP TO AN INCH IN 30 MINUTES WHICH COULD
LEAD TO SOME FLOODING ISSUES IF THEY TRACK ACROSS THE BURN SCARS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RPK
LONG TERM....DANKERS
UPDATE/AVIATION...MEIER
Hazardous weather outlook, Jul 25, 10:51 AM MDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1051 AM MDT THU JUL 25 2013

COZ030>051-261700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1051 AM MDT THU JUL 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TODAY IN
THE MOUNTAINS WITH A CHANCE OF SHOWERS AND THUNDERSTORMS
ELSEWHERE. THE STORMS COULD PRODUCE HEAVY RAIN UP TO ONE INCH IN
30 MINUTES...SMALL HAIL AND GUSTY WINDS. AN ISOLATED SEVERE STORM
COULD OCCUR OVER THE PLAINS WITH HAIL TO ONE INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SUBTROPICAL MOISTURE IS EXPECTED TO CONTINUE MOVING OVER COLORADO
THROUGH THIS WEEKEND AND INTO EARLY NEXT WEEK. THIS WILL KEEP THE
CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS IN THE
FORECAST THROUGH WEDNESDAY. THE AREAS WITH THE BEST CHANCE FOR
THUNDERSTORMS WILL BE OVER THE MOUNTAINS AND ALONG THE FOOTHILLS.
LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE THE MAIN THREAT.
THE STORMS COULD BE SLOW MOVING AT TIMES WHICH MAY INCREASE THE
THREAT OF HEAVY RAINFALL. TEMPERATURES THROUGH THE FORECAST PERIOD
ARE EXPECTED TO REMAIN SLIGHTLY COOLER THAN NORMAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 1:53 PM MDTAreal Flood AdvisoryBOUBoulder52 min
Jul 25, 2:43 PM MDTAreal Flood AdvisoryBOULarimer2 hr
Jul 25, 3:56 PM MDTSpecial Weather StatementBOUTeller19 min

Nearby

Flash Flood Warnings in Colorado, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.